Stability of a functional equation deriving from quartic and additive functions
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 491-502
https://doi.org/10.4134/BKMS.2010.47.3.491
Published online May 1, 2010
Madjid Eshaghi Gordji
Semnan University
Abstract : In this paper, we obtain the general solution and the generalized Hyers-Ulam Rassias stability of the functional equation $$f(2x+y)+f(2x-y)=4(f(x+y)+f(x-y))-\frac{3}{7}(f(2y)-2f(y))+2f(2x)-8f(x)$.$$
Keywords : Hyers-Ulam-Rassias stability
MSC numbers : 39B82, 39B52
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd